Nous utilisons la méthode des estimées
Using Hörmander
Accepté le :
Publié le :
@article{AFST_2021_6_30_3_619_0, author = {Dai, Shaoyu and Pan, Yifei}, title = {A right inverse of {Cauchy{\textendash}Riemann} operator $\protect \bar{\partial }^k+a$ in the weighted {Hilbert} space $L^2(\protect \mathbb{C},e^{-|z|^2})$}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {619--632}, publisher = {Universit\'e Paul Sabatier, Toulouse}, volume = {Ser. 6, 30}, number = {3}, year = {2021}, doi = {10.5802/afst.1686}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1686/} }
TY - JOUR AU - Dai, Shaoyu AU - Pan, Yifei TI - A right inverse of Cauchy–Riemann operator $\protect \bar{\partial }^k+a$ in the weighted Hilbert space $L^2(\protect \mathbb{C},e^{-|z|^2})$ JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2021 SP - 619 EP - 632 VL - 30 IS - 3 PB - Université Paul Sabatier, Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1686/ DO - 10.5802/afst.1686 LA - en ID - AFST_2021_6_30_3_619_0 ER -
%0 Journal Article %A Dai, Shaoyu %A Pan, Yifei %T A right inverse of Cauchy–Riemann operator $\protect \bar{\partial }^k+a$ in the weighted Hilbert space $L^2(\protect \mathbb{C},e^{-|z|^2})$ %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2021 %P 619-632 %V 30 %N 3 %I Université Paul Sabatier, Toulouse %U https://www.numdam.org/articles/10.5802/afst.1686/ %R 10.5802/afst.1686 %G en %F AFST_2021_6_30_3_619_0
Dai, Shaoyu; Pan, Yifei. A right inverse of Cauchy–Riemann operator $\protect \bar{\partial }^k+a$ in the weighted Hilbert space $L^2(\protect \mathbb{C},e^{-|z|^2})$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 30 (2021) no. 3, pp. 619-632. doi : 10.5802/afst.1686. https://www.numdam.org/articles/10.5802/afst.1686/
[1] On Hörmander’s solution of the
[2]
[3] An introduction to complex analysis in several variables, North-Holland Mathematical Library, 7, North-Holland, 1990, 92 pages | MR | Zbl
[4] Notions of convexity, Progress in Mathematics, 127, Birkhäuser, 1994, 257 pages | MR | Zbl
[5] The curious history of Faà di Bruno’s formula, Am. Math. Mon., Volume 109 (2002) no. 3, pp. 217-234 | MR | Zbl
Cité par Sources :